Alert archive / Kentucky / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 58, NWS Louisville, KY

June 21, 2021Clark County, Fayette County, Jessamine County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jun 21, 2021, 1:55 PM EDT for Clark County, Fayette County, Jessamine County, Kentucky. It was in force for 25 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2021, 1:55 PM EDT (17:55 UTC)
Expired
Jun 21, 2021, 2:20 PM EDT
In force
25 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clark County, KY, Fayette County, KY, Jessamine County, KY

The radar

The Jackson,KY radar (KJKL), 103 km from the middle of the area, began a volume at 17:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 2:00 PM EDTTSTM WND DMG1 Se Lexington, KYTREE ON POWER LINES.
Jun 21, 2:00 PM EDTTSTM WND DMG5 S Lexington, KYTREE ON ROAD.
Jun 21, 2:00 PM EDTTSTM WND DMG6 Se Lexington, KYDOWNED LIMBS. ALSO TREE ON ROAD AT PHEASANT RUN AND AUTUMN RIDGE DR. CITY CREWS HAVE RESPONDED WHERE NEEDED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 1:52 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.9 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2021-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1320 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2021-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 313 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1320 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
785 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
313 m²/s²
0-3 km storm-relative helicity
308 m²/s²
Significant tornado parameter
1.7
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted.

564 
WUUS53 KLMK 211755
SVRLMK
KYC049-067-113-211900-
/O.NEW.KLMK.SV.W.0058.210621T1755Z-210621T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
155 PM EDT Mon Jun 21 2021

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Clark County in central Kentucky...
  Northeastern Jessamine County in central Kentucky...
  Central Fayette County in central Kentucky...

* Until 300 PM EDT.

* At 154 PM EDT, a severe thunderstorm was located over U K
  Arboretum, moving east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Cadentown around 200 PM EDT.
  Bryan Station around 205 PM EDT.

Other locations in the path of this severe thunderstorm include
Winchester.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3794 8449 3798 8459 3807 8459 3809 8436
      3807 8428 3808 8425 3811 8408 3794 8397
TIME...MOT...LOC 1754Z 263DEG 32KT 3800 8450 

HAIL...<.75IN
WIND...60MPH
 
$$
JDG
2 follow-up statements
428 
WWUS53 KLMK 211814
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
214 PM EDT Mon Jun 21 2021

KYC113-211824-
/O.CAN.KLMK.SV.W.0058.000000T0000Z-210621T1900Z/
Jessamine KY-
214 PM EDT Mon Jun 21 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JESSAMINE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central Kentucky.

LAT...LON 3801 8437 3809 8439 3809 8436 3807 8428
      3808 8425 3811 8408 3803 8403
TIME...MOT...LOC 1814Z 263DEG 32KT 3802 8427 

$$

KYC049-067-211900-
/O.CON.KLMK.SV.W.0058.000000T0000Z-210621T1900Z/
Clark KY-Fayette KY-
214 PM EDT Mon Jun 21 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR NORTHERN CLARK AND EAST CENTRAL FAYETTE COUNTIES...

At 214 PM EDT, a severe thunderstorm was located near Winchester,
moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe storm will be near...
  Winchester around 220 PM EDT.

Other locations impacted by this severe thunderstorm include Pretty
Run, Silver Lake, Constant Station, Renick, Fenwick, Old Pine Grove,
Avon, Wyandotte, Judianne Estates and Yorktown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3801 8437 3809 8439 3809 8436 3807 8428
      3808 8425 3811 8408 3803 8403
TIME...MOT...LOC 1814Z 263DEG 32KT 3802 8427 

HAIL...<.75IN
WIND...60MPH
 
$$

DM
868 
WWUS53 KLMK 211820
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
220 PM EDT Mon Jun 21 2021

KYC049-067-211830-
/O.CAN.KLMK.SV.W.0058.000000T0000Z-210621T1900Z/
Clark KY-Fayette KY-
220 PM EDT Mon Jun 21 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CLARK AND EAST
CENTRAL FAYETTE COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central Kentucky.

LAT...LON 3801 8437 3809 8439 3809 8436 3807 8428
      3808 8425 3811 8408 3803 8403
TIME...MOT...LOC 1816Z 263DEG 32KT 3803 8420 

$$

DM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 1:54 PM EDT, 1 minute earlier.

Area forecast discussion, Jun 21, 1:54 PM EDT, 1 minute before
Area Forecast Discussion
National Weather Service Louisville KY
154 PM EDT Mon Jun 21 2021

.Forecast Update...
Issued at 145 PM EDT Mon Jun 21 2021

Quick update to add Severe Thunderstorm Watch 301 basically along
and south of the Pkwys in central KY. Seeing a few cells/lines
trying to organize, and given warnings that have gone out so far,
decided to go ahead issue for the rest of the afternoon. Likely will
be able to trim the northern edge of the warnings as the hours
progress and that cold front continues to push southeast.

Issued at 1140 AM EDT Mon Jun 21 2021

Seeing radar light up this hour...with primary zone along an east-
west boundary from near Hartford to Winchester, KY. The western part
of this line is intersecting with the cold, which now has cleared
our counties in southwest IN. Seeing some post frontal showers as
well, which are being enhanced by the upper jet flow across the
Midwest. Expect coverage to continue increasing for the next several
hours. Latest HREF guidance gives several swatch of 0.5-1.5 inch
rainfall over the Commonwealth through this evening...with a few
more narrow swaths around 2 inches...in line with previous thinking
about flash flood potential. Still will have to watch for training
cells, especially given the moisture rich air in place ahead of this
cold front.

Made some subtle tweaks to the forecast and updated for the
afternoon wording.

Issued at 950 AM EDT Mon Jun 21 2021

Morning satellite imagery showing some deepening cumulus clouds over
Perry county in Indiana and also Harrison and Grayson counties in
Kentucky. Expect to see some radar blips here shortly from this
activity. Coverage still should increase as we get into the late
morning hours with widespread activity this afternoon as a cold
front moves into the region. Temperatures are near max values now
and with that cold front and those rains expect readings to fall
through the afternoon hours.

Two main concerns today are severe and flood potential. On the
latter, CREST soil moisture shows the most saturated areas as our
southeast IN counties and our Bluegrass counties. Fortunately,
though they may see the initial wave of convection, the heaviest
rainfall is expected this afternoon south of those locations. Flash
Flood Guidance is over 2"/hour over the rest of Central
Kentucky...so widespread flash flooding is not expected.  As for
severe potential, we did have a low-level jet across the region this
morning, but latest VAD wind profile shows those winds weakening.
Latest SPC mesoanalysis has some marginal shear values for organized
storms to develop. Will continue to monitor as the day goes along.

&&

.Short Term...(Today and tonight)
Issued at 320 AM EDT Mon Jun 21 2021

...Showers and Storms Expected Today...
...Isolated Damaging Winds and Flash Flooding Possible...

Early morning analysis reveals a 998mb sfc low over Wisconsin, with
a cold front trailing through northern Illinois and central
Missouri. Ahead of the frontal boundary, a 35-45kt southwesterly LLJ
extends across the Ohio Valley, evident by the KLVX VAD wind profile
which show 40kts at 2-3k ft. The LLJ has also helped keep sfc
conditions very warm and humid overnight. KY Mesonet temps currently
are in the mid-upper 70s. However at the time of writing this, the
SDF urban heat island is in full effect, with the low at KSDF so far
this morning being 81F.

Aloft, the upper trough and wind field will amplify as the low
deepens this morning. The upper level trough should become more
neutrally tilted by this evening, resulting in a SW to NE jet streak
over the Great Lakes and Ohio Valley regions, and the right entrance
region over KY. Sfc low pressure will continue NE as it deepens,
eventually into southern Canada by this afternoon. With sfc temps
staying in the upper 70s (and localized low 80s) this morning due to
the warm conveyor belt/LLJ, we will breach convective temperatures
very quickly ahead of the cold front and within the warm sector.

Hi-res CAMs suggest we'll see convection initiation ahead of the
cold front late morning or very early afternoon (thinking 15-16z),
and most likely across southern IN and central KY. Still think the
cold front will be located somewhere across southern IN between 12-
15z, so will continue to advertise the highest instability being
across central KY and just south of the Ohio River. Despite
extensive cloud cover, we should have MLCAPE of 2000+ J/kg. While
the instability will be sufficient, model sounding wind profiles
remain modest with unidirectional flow throughout the column. SPC
does include a 2% TOR risk for our eastern two-thirds of the CWA,
which seems to agree with the HRRR wind shear parameters and seems
rather marginal. Best chance for any spin up would be when
convection is more discrete early on, which is when a small region
of 0-1km SRH is at 100 m2/s2 and 0-1 km bulk shear is around 30 kts.
As the day goes on, wind profiles become even less supportive for
tornadoes. With the unidirectional wind fields expected through the
afternoon, upscale growth should lead to a primary threat of
damaging winds. Storms should be pushing east of the CWA by late
afternoon.

Other than the wind threat, PWATs of 1.9-2.0+ inches are among the
climate max, which will support torrential rain rates. Storms look
to be progressive enough to limit area-wide flooding concerns, but
localized flash flooding is possible.

Temperature look to peak around noon or so, but as the cold front
pushes through the region, temps will fall in the wake. Expect max
temps to range from 80F (southern IN) to the mid-upper 80s (Lake
Cumberland region).

Lingering pops will continue in the wake of the front as the upper
trough axis swings through the Midwest and the right entrance region
of the upper jet supports some lift. Pops will be exiting the region
by Tuesday morning. Storm total QPF ranges from half an inch or less
across our southern IN counties, to 1-1.5+ across central KY. Of
course, any heavy downpour with a storm will result in localized
higher rainfall amounts.

.Long Term...(Tuesday through Sunday)
Issued at 310 AM EDT Mon Jun 21 2021

Chamber of Commerce weather is expected during the middle of the
week with a modifying Canadian air mass. Temps will be well below
normal on Tuesday, and gradually recover from there, with highs back
near climo on Thursday with rising heights aloft and developing low-
level return flow.

Friday through the weekend will turn fairly unsettled as an upper
trof digs into the Upper Midwest and the Plains, setting up a deep
and moisture-rich SW flow into the Ohio Valley. Best chances for
showers and storms will be Fri night into Sat as a sfc front tries
to push into the Ohio Valley. Additional rounds of showers and
storms could follow Sunday as well, given a developing model
consensus that the front will hang up. Will have to keep a close eye
on QPF as we head through the week, as repeated heavy downpours
could easily lead to at least localized flooding.

&&

.Aviation...(18Z TAF Issuance)
Issued at 100 PM EDT Mon Jun 21 2021

Cold front near the KSDF terminal now will continue its
southeastward progress this afternoon. Seeing storm coverage
increase ahead of the front. Expect strong to severe wind gusts with
these storms as they pop up over the next few hours. Winds will
become more northwesterly behind the front. Conditions should
improve rapidly this evening, though some lower ceilings are
forecast just east of a BWG/LEX line. Did not go with poor
conditions at either site for the overnight, but will have to watch
to see if those conditions develop farther west than expected.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Update...RJS
Short Term...CJP
Long Term...RAS
Aviation...RJS
Hazardous weather outlook, Jun 21, 11:37 AM EDT, 2 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
1137 AM EDT Mon Jun 21 2021

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-221545-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
1137 AM EDT Mon Jun 21 2021 /1037 AM CDT Mon Jun 21 2021/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms are expected this afternoon. A few strong storms are
possible, and could produce locally damaging winds and torrential
rainfall. Depending on where the heavy rain occurs, localized
flooding will also be possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Multiple waves of thunderstorms will be possible Friday through
Sunday. Locations that receive repeated heavy rainfall could see
localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotters should report any stronger wind gusts as well as heavy rain
and flooding reports.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

CJP/RAS

In the hours before

Special weather statement, Jun 21, 12:54 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Louisville KY
1254 PM EDT Mon Jun 21 2021

KYZ029-034-038-039-045-046-211745-
Shelby-Bullitt-Spencer-Washington-Nelson-Anderson-
1254 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SPENCER...SOUTHEASTERN
SHELBY...NORTHEASTERN NELSON...WESTERN ANDERSON...NORTHEASTERN
WASHINGTON AND SOUTHEASTERN BULLITT COUNTIES...

At 1254 PM EDT, a strong thunderstorm was located over Bardstown,
moving east at 35 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Bardstown, Ballard, Bloomfield, Wakefield, Wayside, Samuels Field
Airport, Hobbs, Deatsville, Bellwood and Anderson City.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3810 8504 3791 8498 3791 8500 3789 8501
      3778 8556 3794 8564
TIME...MOT...LOC 1654Z 262DEG 47KT 3783 8545

JDG
Special weather statement, Jun 21, 1:19 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Louisville KY
119 PM EDT Mon Jun 21 2021

KYZ036-039>042-047-048-211800-
Bourbon-Scott-Mercer-Woodford-Fayette-Jessamine-Anderson-
119 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MERCER...CENTRAL
WOODFORD...SOUTHEASTERN SCOTT...SOUTHEASTERN ANDERSON...NORTHWESTERN
JESSAMINE...SOUTHWESTERN BOURBON AND FAYETTE COUNTIES...

At 119 PM EDT, a strong thunderstorm was located near Lawrenceburg,
moving east at 35 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Lexington, Lawrenceburg, Versailles, Meadowthorpe, Dunbar High
School, Thoroughbred Acres, Cardinal Hill, Cadentown, Northland and
Highlands.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3807 8429 3804 8429 3802 8428 3789 8497
      3803 8502 3821 8438 3818 8435 3811 8437
      3807 8428
TIME...MOT...LOC 1719Z 254DEG 46KT 3800 8483

JDG
Local storm report, Jun 21, 1:24 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
124 PM EDT MON JUN 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND DMG     1 N BLOOMFIELD          37.92N 85.32W
06/21/2021                   NELSON             KY   911 CALL CENTER

            DISPATCH REPORTED A COUPLE OF TREES DOWN IN
            THE 800 BLOCK OF TAYLORSVILLE RD. TIME
            ESTIMATED FROM TDWR.

&&

RJS
Special weather statement, Jun 21, 1:27 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Louisville KY
127 PM EDT Mon Jun 21 2021

KYZ049-057-211800-
Clark-Madison-
127 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT EASTERN CLARK AND NORTHEASTERN
MADISON COUNTIES...

At 126 PM EDT, a strong thunderstorm was located near Westbend. The
storm is moving east at 35 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Winchester, Harris Ferry, Goffs Corner, Rightangle, Vianna, Sewell
Shop, Olivers, Mina, Agawam and Ruckerville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding.

Frequent cloud to ground lightning is occurring with this storm.
Seek a safe shelter inside a building or vehicle.

LAT...LON 3792 8399 3790 8399 3786 8401 3787 8403
      3784 8400 3783 8404 3785 8406 3782 8407
      3785 8408 3784 8409 3784 8410 3781 8412
      3782 8410 3781 8408 3780 8408 3778 8411
      3778 8420 3806 8420 3806 8404 3794 8397
TIME...MOT...LOC 1726Z 180DEG 0KT 3792 8403

JDG
Special weather statement, Jun 21, 1:35 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Louisville KY
135 PM EDT Mon Jun 21 2021

KYZ027-028-053-211830-
Grayson-Hardin-Larue-
135 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LARUE...NORTHEASTERN
GRAYSON AND SOUTHERN HARDIN COUNTIES...

At 135 PM EDT/1235 PM CDT/, a strong thunderstorm was located 8 miles
northeast of Leitchfield, moving east at 35 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Elizabethtown, Hodgenville, Lyons, Saint Paul, Eastview, Roanoke,
Hansbrough, Addington Field Airport, Solway and Glendale.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding.

Frequent cloud to ground lightning is occurring with this storm.
Seek a safe shelter inside a building or vehicle.

LAT...LON 3760 8627 3763 8625 3775 8569 3774 8568
      3773 8569 3774 8567 3772 8565 3769 8563
      3769 8559 3766 8560 3762 8560 3761 8562
      3760 8560 3759 8561 3757 8561 3750 8626
      3759 8628
TIME...MOT...LOC 1735Z 261DEG 31KT 3755 8616

JDG
Special weather statement, Jun 21, 1:42 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Louisville KY
142 PM EDT Mon Jun 21 2021

KYZ045-046-054-211830-
Marion-Washington-Nelson-
142 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL NELSON...
NORTHWESTERN MARION AND SOUTHERN WASHINGTON COUNTIES...

At 142 PM EDT, a strong thunderstorm was located 8 miles south of
Bardstown, moving east at 35 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Springfield, New Haven, Loretto, Willisburg, Mackville, Burkes
Spring, Dant, Nerinx, Jenkinsville and Holy Cross.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Seek a safe shelter inside a building or vehicle.

LAT...LON 3770 8502 3759 8559 3762 8559 3763 8558
      3762 8557 3763 8557 3764 8558 3764 8559
      3768 8560 3769 8559 3770 8560 3774 8560
      3772 8543 3786 8501
TIME...MOT...LOC 1742Z 261DEG 31KT 3769 8549

JDG

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 11:21 AM EDTSpecial Weather StatementLMKBreckinridge24 min
Jun 21, 11:42 AM EDTSpecial Weather StatementLMKOhio48 min
Jun 21, 11:48 AM EDTSpecial Weather StatementLMKBreckinridge42 min
Jun 21, 12:06 PM EDTSpecial Weather StatementLMKClark24 min
Jun 21, 12:21 PM EDTSpecial Weather StatementLMKSpencer39 min
Jun 21, 12:26 PM EDTSpecial Weather StatementLMKHardin49 min
Jun 21, 12:34 PM EDTSpecial Weather StatementLMKGrayson41 min
Jun 21, 12:41 PM EDTSevere Thunderstorm WarningLMKGrayson, Hardin, Hart34 min
Jun 21, 12:54 PM EDTSpecial Weather StatementLMKNelson, Spencer51 min
Jun 21, 1:00 PM EDTSevere Thunderstorm WarningLMKAnderson, Nelson, Washington45 min
Jun 21, 1:09 PM EDTAreal Flood AdvisoryLMKBreckinridge, Bullitt, Grayson, Hardin, Meade, Nelson4 hr
Jun 21, 1:19 PM EDTSpecial Weather StatementLMKAnderson, Fayette, Woodford41 min
Jun 21, 1:27 PM EDTSpecial Weather StatementLMKClark33 min
Jun 21, 1:35 PM EDTSpecial Weather StatementLMKHardin55 min
Jun 21, 1:42 PM EDTSpecial Weather StatementLMKWashington48 min
Jun 21, 1:48 PM EDTSevere Thunderstorm WarningLMKMarion, Nelson, Washington27 min
Jun 21, 2:09 PM EDTSpecial Weather StatementLMKMadison36 min
Jun 21, 2:11 PM EDTSpecial Weather StatementLMKOhio34 min
Jun 21, 2:13 PM EDTSpecial Weather StatementLMKBoyle32 min
Jun 21, 2:19 PM EDTSpecial Weather StatementLMKGrayson26 min
Jun 21, 2:28 PM EDTSevere Thunderstorm WarningLMKClark, Madison15 min
Jun 21, 2:30 PM EDTSpecial Weather StatementLMKLincoln30 min
Jun 21, 2:33 PM EDTSpecial Weather StatementLMKLarue27 min
Jun 21, 2:38 PM EDTAreal Flood AdvisoryLMKButler, Grayson, Ohio3 hr
Jun 21, 2:41 PM EDTSevere Thunderstorm WarningLMKGarrard, Lincoln34 min
Jun 21, 2:49 PM EDTSpecial Weather StatementLMKMadison41 min
Jun 21, 2:58 PM EDTSevere Thunderstorm WarningLMKMadison32 min
Jun 21, 3:13 PM EDTAreal Flood AdvisoryLMKGreen, Hart, Larue, Marion, Nelson, Taylor3 hr
Jun 21, 3:20 PM EDTSpecial Weather StatementLMKEdmonson25 min
Jun 21, 3:25 PM EDTSpecial Weather StatementLMKBoyle35 min
Jun 21, 3:33 PM EDTFlash Flood WarningLMKBoyle, Casey, Marion2 hr
Jun 21, 3:36 PM EDTSpecial Weather StatementLMKMetcalfe24 min
Jun 21, 3:38 PM EDTSpecial Weather StatementLMKClinton22 min
Jun 21, 3:40 PM EDTAreal Flood AdvisoryLMKEdmonson, Hart, Warren3 hr
Jun 21, 4:57 PM EDTSpecial Weather StatementLMKClinton18 min
Jun 21, 4:59 PM EDTSpecial Weather StatementLMKFayette31 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.